Can pred forte cause nausea?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

25 Jul 2010

Hi, no it does not.

Contact yourany wey doctor first thing tomorrow and let him know.

Take care

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have been on pred forte once a day for six months. Is this going to cause permanent damage?

I have chronic anterior uveitis and cannot 'wean' off the pred forte because the uveitis flares horribly without the drops. What issues am ...

3 answers 29 Dec 2009

Pred Forte - Redness reappears?

I was advised to use Pred Forte four times a day with two drops in each eye a time. During the day, the redness seems to go away, especially after ...

1 answer 7 May 2010

I recently had a transplant I was notified The donor had a fungus in cornia the Dr recommended I st?

And when I read about Pred Forte is states not to take this with other drops. What should I do? Above was suppose to say Dr. recommended I stay on ...

1 answer 30 Jul 2010

Pred Forte - has anyone heard of these eye drops making you feel sick?

I began taking Pred Forte 3 days before each of my cataract surgeries, one was on July 5, the other on July 12. It seems like since that time I have ...

2 answers 27 Jul 2011

What is the side effect of using Pred Forte 1% if it is use for more that a week?

My GP prescribed me Fucithalmic ointment for my left eye coz I had slight reddish eye n i felt a bit swollen.after 1 week still he same so i wet to ...

1 answer 21 Feb 2014